Couldn't find what you looking for?

TRY OUR SEARCH!


I feel like I've been run over by a truck and then it backed up and ran over me again. At least my doctor agreed that I have been through too much and come off of too much medicine to deal with the last 80mgs for now. I need time to heal before I tackle that and the it's done...all off of the addictive drugs.
Reply

Loading...

The ran over by a truck feeling does go away in time but it can definitely make you feel like its not worth it but in the end when you are finally free you will so feel it was worth it. Good luck and hang in there. "We have seen our worst days to many times over now to the best days ahead of us".
Reply

Loading...


Thank you so much for your support.

Is feeling nauseated every morning a part of the body detoxing?

I have spent the morning bursting into tears off and on...I can't take the anti depressants anymore because they apparently make my brain produce too much serotonin and almost poison me to death. I'm going to see my therapist today and then I think I am going to look in the GNC store and see if they have 5htp and organic serotonin. I hate being nauseated and depressed...I just want this all to be over so I can rebuild my life again.
Reply

Loading...

Yes that is very normal in a lot of people. Fortunately for me and a lot of others the loperamide stopped all of that but when you try to slowly it, it prolongs your withdrawals they are just not as severe as going cold turkey. The emotional side is also very common but the same applies. When you slowly stop as you keep cutting your dose your body slowly goes in withdrawal mode because its not getting the normal dose it is used to getting. The 5htp helps me a lot and I still take it almost everyday. The only other thing I still take is my one a day vitamins but I'm going on 4 weeks now so I quit taking the L tyrosine, alpha lipoic acid and extra B vitamins as I didn't feel I needed all of that anymore. If I wouldn't have quit cold turkey I wouldn't have been able to handle it as I would have went through the withdrawals really bad because I wouldn't have been able to use the loperamide. I hope your dr helped some I know it's hell from previous attempts without the loperamide (before I found out about it). You are strong and you can do it:-)
Reply

Loading...


I hope this nausea doesn't last long. The pain in my shattered ankle and damaged back is back in full swing and I realized it was the Soma that was helping the pain stay manageable, not the opiates. I don't know what to do. OTC pain meds are like sugar pills and even though Soma is a muscle relaxer, my doctor won't prescribe soma...he hates that medicine...I don't know why.
I have to much else going on with my body...allergies I am trying to get back under control and the problem with the anti-depressants producing a poison level of serotonin to quit cold turkey. I can't wait to leave on Sept 29th for the beach and stay with my oldest son for a month and just take care of me.

Thank you for your support..I don't know how strong I am anymore...I just know I am worn the hell out emotionally and physically.
Reply

Loading...


someone mentioned a vitamin C program..do you know anything about that? When you were coming off the meds did you feel nauseated all the time and have excessive sweats even in an ice cold room? These two symptoms started with the anti depressants. I was told I have serotonin toxicity, so I have cut them down with my pyschiatrist from 40 mg a day down to 10 and now 5 and the symptoms aren't going away.
Reply

Loading...

So can you list again what you took...loperamide and what else? Loperamide causes constipation..what did you use for that problem? I am looking at 5htp with B6 and Vitamin C..... I have now reduced my anti depressants "viibryd" from 40mg a day to 10...I am trying to cut it to 5mg because I am still sweating for no apparent reason and now I wake up from the nausea I feel in my sleep every morning.

Reply

Loading...

I am do sorry I lost this page on my phone and finally found it again. The loperamide can cause some constipation but at the same time pain meds keep us blocked more than anything else really does. What I did was after 3 days I took a stool softener and it helped. I only stayed on the loperamide for 7 days with the last 3 days cutting my dose. The 5htp helps a lot and vitamin C is really good also. It doesn't help with the energy part (which is the only withdrawal I had since I was taking loperamide) but it does help you body recover. I also did the liquid B12 every morning (one dropper full) for the 2 weeks and it definitely helped some with the energy. If you decide to try loperamide take it in the morning as soon as you wake up but don't take any pain meds. After 30-45 minutes I felt none of the horrible withdrawals and I was even able to sleep at night. I'm a couple of days away from a month and my energy is not 100% but it has definitely improved a lot. I hope this helps and I will check back in the morning and see how you are doing. Again I'm so sorry I lost this page and it took me awhile to find it. Hang in there.
Reply

Loading...

"Best remedy for opiate withdrawal". Is another thread I found in steady health that talks about loperamide for withdrawals. Check it out if you can it will help reading more about it and the success stories too.
Reply

Loading...


What made you decide to go this route to get off the meds? I have been tapering off so many and so far I have managed to stop taking a lot of them completely. What I have left is the 10mg of Viibryd (anti-depressant..I reduced from 40mg)..and 100mg of oxycontin and then I am off of all the dangerous drugs. I found a place on line called theroadback(it's .org..not com) and I really like the link to the natural supplements for detoxing they have on their site. The developer of the supplements answered my questions today and I think that is what I need to use. It is all natural and was originally developed for help in detoxing off of these pain meds and it also helps the body with coming off of anti-depressants. What I read was impressive about the supplements and how they help put the body's natural chemicals back in balance not just fixing the damage from taking them, but the damage to the body that happens coming off of them. the supplements are called Neuro Endure supplements.
Are we not allowed to post url's on this site in our posts?
Reply

Loading...

Not supposed to list urls most everyone spaces them so it's not obvious though. I have not heard much good about the OTC detox supplements and I have been researching for over two years finding the best/easiest and most comfortable way to get off the opiates and because loperamide is a very mild opioid not opiate it tricks your body which is why you have no physical withdrawals. I had so many failed attempts in the past when I read about it I knew I had nothing to lose so I thought what the heck it's worth a try and I was very shocked that it really worked and not only that it is very cheap so if it haven't worked I wouldn't have waste much money trying it. I 100% swear by it not just because it worked for me but so many other people also.
Reply

Loading...


Can you list again the amount of loperamide you took daily and what else you took to help? Did any of this help with the sweating that occurs while detoxing?
Reply

Loading...

Days 1-3 took 1 Zantac and 10 loperamide Day 4 took 1 Zantac and 8 loperamide Day 5 took 1 Zantac and 6 loperamide Day 6 took 1 Zantac and 4 loperamide Day 7 took 1 Zantac and 2 loperamide I also took one a day vitamins with liquid B12 and the 5htp. I had hot/cold flashes, no sweats, no vomiting, no runs, no RLS nothing at all just the low energy which I'm still working on but it does get better everyday.
Reply

Loading...

No hot/cold flashes. Sorry didn't notice I had not put NO. Had a long night with my son up sick. I think I'm still half asleep.
Reply

Loading...


Thanks...I saved this for when I have recovered enough to come of the last 80mgs of oxycontin. My doctor and I agreed that I still need to finish coming off the anti-depressant that caused serotonin poisoning..I am still having withdrawals from them..the sweating has almost gone, but I still will get them if I move around too much...I also am getting weird nightmares, electrical zaps and headaches as well as sudden muscle spasms and jerks..the doctor said this is normal coming off of anti-depressants...plus depression.

You didn't get any excessive sweats at all? What about depression?

I think my depression is the chronic pain and my entire world being ripped out from under my feet in a split second when I shattered my ankle and before that..falling down 17 flights of stairs and completely ruining several disks in my spine. I just have to keep fighting this and find a way to get back to doing my photography. I am going to order a special ankle brace today that will keep my ankle steady so it isn't so painful when I walk.....at least that is the general idea.

Yesterday I had a small tumor removed and the doctor literally seared the skin closed instead of stitches...it burns like hell today. I can't win! LOL
Reply

Loading...